# SDR SWAA2025101621956

- Difficulty date: October 6, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 29,794 hours, 14,881 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE AFT ESCAPE EMERGENCY LIGHT (L732) IS INOPERATIVE.   REPLACED THE LAMP LT AFT ESCAPE EMERGENCY LIGHT IAW AMM 33-51-04-960-801 AND PERFORMED GOOD EMERGENCY LIGHT TEST IAW AMM 33-51-00-710-801.
